Dr Thomas Fung

F07 - Carslaw Building
The University of Sydney

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Fung, H., Seneta, E. (2018). Quantile function expansion using regularly varying functions. Methodology and Computing in Applied Probability, 20, 1091-1103. [More Information]
  • Fung, T., Seneta, E. (2016). Tail asymptotics for the bivariate skew normal. Journal of Multivariate Analysis, 144, 129-138. [More Information]
  • Fung, H., Seneta, E. (2014). Convergence rate to a lower tail dependence coefficient of a skew-t distribution. Journal of Multivariate Analysis, 128, 62-72. [More Information]
  • Fung, H., Wang, J., Seneta, E. (2014). The Deviance Information Criterion in Comparison of Normal Mixing Models. International Statistical Review, 82(3), 411-421. [More Information]
  • Robertson, B., Fung, H., Weber, N. (2013). An alternative estimator for the shape parameter in the negative binomial distribution. Mathematical Scientist, 38(1), 34-42.
  • Finlay, R., Fung, H., Seneta, E. (2011). Autocorrelation Functions. International Statistical Review, 79(2), 255-271. [More Information]
  • Fung, H. (2011). Rate of Decay of the Tail Dependence Coefficient for the Skew t Distribution. Sri Lankan Journal of Applied Statistics, 12, 27-40.
  • Fung, H., Seneta, E. (2011). Tail dependence and skew distributions. Quantitative Finance, 11(3), 327-333. [More Information]
  • Fung, H., Seneta, E. (2011). The bivariate normal copula function is regularly varying. Statistics and Probability Letters, 81(11), 1670-1676. [More Information]
  • Fung, H., Seneta, E. (2010). Extending the multivariate generalised t and generalised VG distributions. Journal of Multivariate Analysis, 101(1), 154-164. [More Information]
  • Fung, H., Seneta, E. (2010). Modelling and estimation for bivariate financial returns. International Statistical Review, 78(1), 117-133. [More Information]
  • Fung, H., Seneta, E. (2010). Tail dependence for two skew t distributions. Statistics and Probability Letters, 80(9-10), 784-791. [More Information]
  • Fung, H., Seneta, E. (2008). A characterisation of scale mixtures of the uniform distribution. Statistics and Probability Letters, 78, 2883-2888. [More Information]
  • Fung, H., Seneta, E. (2007). Tailweight, quantiles and kurtosis: A study of competing distributions. Operations Research Letters, 35(4), 448-454. [More Information]
  • Fung, H., Robinson, J. (2006). Continuity corrections for integer-valued saddlepoint approximations. Statistics and Probability Letters, 76(14), 1465-1469. [More Information]

Conferences

  • Fung, H., Seneta, E. (2015). Tail dependence convergence rate of a skew-t and of a skew normal distribution. 60th ISI World Statistics Congress, The Hague: International Statistical Institute.

2018

  • Fung, H., Seneta, E. (2018). Quantile function expansion using regularly varying functions. Methodology and Computing in Applied Probability, 20, 1091-1103. [More Information]

2016

  • Fung, T., Seneta, E. (2016). Tail asymptotics for the bivariate skew normal. Journal of Multivariate Analysis, 144, 129-138. [More Information]

2015

  • Fung, H., Seneta, E. (2015). Tail dependence convergence rate of a skew-t and of a skew normal distribution. 60th ISI World Statistics Congress, The Hague: International Statistical Institute.

2014

  • Fung, H., Seneta, E. (2014). Convergence rate to a lower tail dependence coefficient of a skew-t distribution. Journal of Multivariate Analysis, 128, 62-72. [More Information]
  • Fung, H., Wang, J., Seneta, E. (2014). The Deviance Information Criterion in Comparison of Normal Mixing Models. International Statistical Review, 82(3), 411-421. [More Information]

2013

  • Robertson, B., Fung, H., Weber, N. (2013). An alternative estimator for the shape parameter in the negative binomial distribution. Mathematical Scientist, 38(1), 34-42.

2011

  • Finlay, R., Fung, H., Seneta, E. (2011). Autocorrelation Functions. International Statistical Review, 79(2), 255-271. [More Information]
  • Fung, H. (2011). Rate of Decay of the Tail Dependence Coefficient for the Skew t Distribution. Sri Lankan Journal of Applied Statistics, 12, 27-40.
  • Fung, H., Seneta, E. (2011). Tail dependence and skew distributions. Quantitative Finance, 11(3), 327-333. [More Information]
  • Fung, H., Seneta, E. (2011). The bivariate normal copula function is regularly varying. Statistics and Probability Letters, 81(11), 1670-1676. [More Information]

2010

  • Fung, H., Seneta, E. (2010). Extending the multivariate generalised t and generalised VG distributions. Journal of Multivariate Analysis, 101(1), 154-164. [More Information]
  • Fung, H., Seneta, E. (2010). Modelling and estimation for bivariate financial returns. International Statistical Review, 78(1), 117-133. [More Information]
  • Fung, H., Seneta, E. (2010). Tail dependence for two skew t distributions. Statistics and Probability Letters, 80(9-10), 784-791. [More Information]

2008

  • Fung, H., Seneta, E. (2008). A characterisation of scale mixtures of the uniform distribution. Statistics and Probability Letters, 78, 2883-2888. [More Information]

2007

  • Fung, H., Seneta, E. (2007). Tailweight, quantiles and kurtosis: A study of competing distributions. Operations Research Letters, 35(4), 448-454. [More Information]

2006

  • Fung, H., Robinson, J. (2006). Continuity corrections for integer-valued saddlepoint approximations. Statistics and Probability Letters, 76(14), 1465-1469. [More Information]

To update your profile click here. For support on your academic profile contact .